# SDR DALA2020102203425

- Difficulty date: October 13, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Mismanufactured
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPERLY PACKED SLIDE RAFT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED SLIDE RAFT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA, AS PER AMDS CARD 2561-4002-RF.
